| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 25-28


R. K. Saini, A. Jain
      Fixed point theorems in generalized M-fuzzy metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1201-1211.

M. Bahsi, S. Solak
      On the circulant matrices with arithmetic sequence
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1213-1222.

G. Djellouli, S. Messirdi, B. Mesirdi
      Some stronger topologies for closed operators in Hilbert space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1223-1232.

A. Devika, M. Malarvizhi
      Spectral properties of 2-isometric operators
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1233-1240.

Na Tang
      The criterion of supersolubility for product of finite groups
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1241-1246.

M. Hari Krishnan, R. Viswanathan
      An algorithmic research analysis of fuzziness in mathematical morphology for image processing
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1247-1256.

T. Veluchamy, T. Thulasimani
      Factorization of posinormal operator
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1257-1261.

I. Hussain, T. Shah, H. Mahmood
      A new algorithm to construct secure keys for AES
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1263-1270.

M. Singh, M. Sharma
      A common fixed point theorem for weakly compatible mappings in fuzzy-2 metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1271-1281.

R. Talukdar, H. K. Baruah
      A fuzzy sequential decision procedure applied to completely randomized design of experiments
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1283-1302.

B. M. Al-Eideh
      First-passage time moment approximation for the Wright-Fisher diffusion process with absorbing barriers
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1303-1308.

R.Yassen, M. Algarni
      Analytical evaluation of multicenter nuclear attraction integrals for Slater-type orbitals using Guseinov rotation-angular function
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1309-1321.

B. Sinsoysal
      A new numerical method for Stefan-type problems in a class of unsmooth functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1323-1335.

R. Gur, N. Bircan
      On perfect numbers and their relations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1337-1346.

K.P.R. Rao, Md. Mustaq Ali, N. Srinivasa Rao
      A common fixed point theorem for two pairs of weakly compatible maps on cone metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1347-1353.

H. Suprajitno, I. bin Mohd, M. bin Mamat
      Biobjective programming in optimization of interval linear programming
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1355-1363.

I. Wloch
      The extremal numbers of leaf-free independent sets in trees
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1365-1372.

Hongying Wu, Huoyun Wang
      Measure-theoretical everywhere chaos and equicontinuity via Furstenberg families
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1373-1384.

P. Pandian, G. Natarajan
      Fourier method for solving transportation problems with mixed constraints
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 25-28, 1385-1395.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |